Journal of Symbolic Logic

New Axiomatizations of S3 and S4

Leo Simons

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 18, Issue 4 (1953), 309-316.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183731708

Mathematical Reviews number (MathSciNet)
MR59217

JSTOR
links.jstor.org

Citation

Simons, Leo. New Axiomatizations of S3 and S4. J. Symbolic Logic 18 (1953), no. 4, 309--316. https://projecteuclid.org/euclid.jsl/1183731708


Export citation